# SDR 20000511SH030

- Difficulty date: April 3, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6521630174
- Part serial: BN411
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED IN SEVERAL AREAS, RIGHT - INBOARD FORE FLAP. (X)
